# SDR RAIA0012003

- Difficulty date: December 3, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 3,786 hours, 3,107 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Switch
- Part number: 4800101
- Condition: Failed
- Location: Cockpit
- Part time: 3,786 hours, 3,107 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6257-BOS-LEFT TAT HEAT STAYS ON ALL THE TIME. MAINTENANCE INSPECTED AND REPLACED SWITCH.
